# SDR JGVR2016101700001

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 9,923 hours, 7,749 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 66220363
- Condition: Worn
- Location: Rt Wing Te Flaps
- Part time: 9,923 hours, 7,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED NINE RIVETS PULLED THROUGH THE SKIN ON THE BOTTOM OF THE OUTBOARD FLAP TRACK OF THE RT WING.
